# SDR TWAA0105403

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 25,863 hours, 12,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE FROM ROW 7 TO 14.  SECURED LOOSE WIRING CONNECTOR AT ROW 9.  CHECK-C 10-23-00 STL.
